Hi all, I was wondering if anyone has come up against this during or after chemotherapy. I first noticed it after my first Dosetaxol back in March, and it has gradually worsened since then despite the fact I am only on Herceptin now. Any experiences or advice would be gratefully received :-)
I am experiencing this in hands and feet.started with tax.It’s now 3 weeks since last dose.Am hoping will get better soon !!
Hi Crochetgirl…PN is a residual symptom of TAX…I am 2.5 years since end of treatment and still have some PN in a few toes and finger tips…nothing that bothers me now though, except on the odd occasion when I stub my toe or drop a glass!! Apparently it does eventually wear off (like all SEs unique to every individual) and if it is troublesome, probably worth asking your GP to see if there is anything that might help? Mine was never severe enough to warrant prescribed medication; I found taking Ibuprofen OK when the tingling got annoying, used my Mum’s TENS pain relief machine on a few occasions and taught my husband to massage my toes :). Hope some of this helps…and that the PN eases/goes away soon…take care x
Thanks, Maryland, I can give it a Google now I know a bit more about it. I have a Tens so I’ll see if I can see what to do. The foot massage sounds good too, I will ask the Mac nurses if they know anything about that. I do have Omega 3 but am pretty rubbish at taking it so could definitely work on that! Once again, thanks for this and your good wishes. I hope you have a healthy and happy 2015. X
Hi Butterfly318, thank you for taking the time to reply to me. That’s is all very interesting, I will definitely ask about the Capsiacum plasters when I see my Oncologist this month. I can definitely relate to the pain on the nobbly pavement, it’s so horrible. I’m glad you have found something that helps, and that there is hope for me I know what you mean about the high maintenance bit, it just seems never ending. Where do you have the plasters put on, in which department of the hospital? X
My cousin took Alpha Lipoic Acid and l-glutamine and didn’t suffer any neuropathy. I took them, maybe didn’t start soon enough and was a bit sporadic in taking them but I did get some neuropathy during my weekly paclitaxol. Was only on it 7 weeks back in May/June. Back to normal now.